# SDR UALA2010090803326

- Difficulty date: September 6, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,885 hours, 10,275 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO MOUNT AREA FOX AUX GUIDE.  REQUIRES PULL UP OF BALL MAT, PDU TO ACCESS THE REPAIR.   REMOVED DAMAGE WEB AND STARTED TO REMOVE SUPPORT BRACKETS.  MFG AND INSTALLED NEW WEB. ACCOMPLISHED REPAIR AND RESTORED BALL MATTS AND PDU AND OP CHECKS.
